Autoimmune Thyroid Disorders Suck! User Group
Levels keep changing
About This Group:

Let's face it; living with thyroid disorders (autoimmune or not) can completely suck! And nobody knows this or truly understands it unless they go through it. This group was created for those who experience the numerous trying symptoms that the thyroid/immune system can throw at us, so we can empathize with one another, and/or share a few tips and tricks to cope.

Founded by Lori575 on October 2, 2009
146 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Levels keep changing

Hi all,

I've been diagnosed Hashi for nearly 2 years now and they still can't get my medication levels right! Not that I think it's them doing something wrong but my thyroid is just mental.

When I was diagnosed my level was 20 something.
On 100mcg it went down to 3. something and then I started feeling really bad about 7 months later so went and had another test. I was back up to 14.
Went on 150mcg but was getting heart palpitations at night and feeling quite twitchy. My bloods showed my levels were down to 0.03
So - middle ground 125mcg. Levels at 1.66. Niiiice.

Or Not. 4-5 months later and I feel crappy again. Levels back up to 7.

Am now alternating days between 150 and 125. 3 days in but so so confused as to why it just won't behave. Doc doesn't know why it keeps changing.

Anyone else had similar up - down results after thinking they'd found the right levels? Would quite like to feel normal (well, as normal as one can get with hashis) for more than a few months without having to see the resident vampire =/
1 Comment
Blank
Avatar_f_tn
Hello i had the same situation. have u tried adressing ur immune system? also have u tryed armour thyroid? u might be having a t4 t3 coversion problem....be blessed!
Blank
Recent Activity
1217293_tn?1406773086
Blank
Risa615 commented on Moma_Cher's status
Aug 26
1217293_tn?1406773086
Blank
Risa615 commented on veronica0808's status
Aug 26
1217293_tn?1406773086
Blank
Risa615 commented on Risa615's status
Aug 26
MedHelp Health Answers